# SDR SCNA20230110033

- Difficulty date: December 17, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 00163 NR 00335: WHILE INSPECTING THE INSTALLATION OF NEW LH ZEE CHANNEL FOUND STA 827 FRAME DAMAGE NEAR ZEE CHANNEL ATTACH FASTENER HOLE (MARKED).  RESOLUTION: UPON DAMGE INVESTIGATION STA 827 FRAME ABOVE STR 25L FOUND TO BE DENTED. DENTS ARE NOT PERMITTED IAW 737-SRM 53-00-07-1A-1 ON INNER CORD. REPAIRED DAMAGE  IAW B737 SRM 53-60-07-2R-2 REPAIR 2, REPAIR IS CAT B IAW B737- SRM 53-60-07-ER-2 REPAIR 2 TABLE 203 THRESHOLD INSPECTION 50,000 FLIGHT CYCLES, METHOD HIGH FREQUENCY EDDY CURRENT (HFEC) DETAILED INSPECTION INTERVAL 10,000 FLIGHT CYCLES.
